# SDR AU960746

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hiller UH-12E
- Engine: Lyc VO540C2A
- System (JASC): 6220 · Main Rotor Head
- Part: Control Rotor
- Part number: 362093
- Condition: Cracked
- Location: Main Rotor Head
- Component: Hiller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HEAD CONTROL ROTOR CRACKED AT SPAR END THROUGH THE  FIRST BOLT HOLE FOR APPROXIMATELY 50% OF CIRCUMFERENCE - FOUND DURING INSPECTION IAW AD/HIL12/17 AMDT4
